# SDR VNAA2024091210038

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BA670450743
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH IB SEAT TRACK FS 985-1010.   REMOVED AND REPLACED LH IB CARGO TRACK PN:(BA670-45074-3) BETWEEN F.S.985-F.S.1010 IAW CRJ700 AMM 20-21-00-910-801-(CONFIG A01), AND IAW CRJ700 SRM 51-23-00-001-001-A01.
